MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA PEDICLE SCREW ENH. POLY-AXIAL PEDICLE SCREW - CANNULATED 6X50MM; PEDICLE SCREW IMPLANT

MEDACTA INTERNATIONAL SA PEDICLE SCREW ENH. POLY-AXIAL PEDICLE SCREW - CANNULATED 6X50MM; PEDICLE SCREW IMPLANT
Catalog Number 03.52.325
Health Effect - Clinical Code Patient Problem/Medical Problem (2688)
Date of Event 10/02/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 31 october 2018.Lot 1621164: (b)(4) items manufactured and released on 02 february 2017.Expiration date: 2022-01-01.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Additional implant involved and revised: lot 164296: (b)(4) items manufactured and released on 25 july 2016.Expiration date: 2021-07-07.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
Patient came in complaining of pain 2 months after primary.The surgeon thought the screws may have been fractured.Upon opening the patient, the surgeon determined that the screws were not fractured.The surgeon was displeased with screws placement.The surgeon revised 2 screws.The surgery was completed successfully.

Brand Name
PEDICLE SCREW ENH. POLY-AXIAL PEDICLE SCREW - CANNULATED 6X50MM
Common Device Name
PEDICLE SCREW IMPLANT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
MDR Report Key8023978
Report Number3005180920-2018-00852
Device Sequence Number1756149
Product Code NKB
UDI-Device Identifier07630030857607
UDI-Public07630030857607
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K141988
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/31/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/01/2022
Device Catalogue Number03.52.325
Device Lot Number1621164
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/04/2018
Initial Report FDA Received Date10/31/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;